# SDR AALA20000937

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS IN LOWER TORQUE BOX VERTICAL WEB LEFT STATION 1213 RIGHT STATION 1223 RIGHT STATION 1243.  STOP DRILLED CRACKS AND INSTALLED DOUBLERS AARD 51-20-01-3 SRM 51-40-02 FIG 1A.  (M)
